The topological pigeonhole principle for ordinals

Hilton, J (2016) The topological pigeonhole principle for ordinals. The Journal of Symbolic Logic, 81 (2). pp. 662-686. ISSN 0022-4812



  • Hilton, J
Copyright, Publisher and Additional Information: © 2016, Association for Symbolic Logic. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: pigeonhole principle; partition relation; ordinal topology
  • Published: June 2016
  • Accepted: 24 June 2015
  • Published (online): 29 June 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jul 2015 10:58
Last Modified: 11 Apr 2017 23:14
Published Version:
Status: Published
Publisher: Association for Symbolic Logic

Share / Export